American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] CheeWhye Chin and De-Qi Zhang. Rationality of homogeneous varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J.-L. Colliot-Thélène. Groupe de Brauer non ramifi\'e de quotients par un groupe fini. Proc. Amer. Math. Soc. 142 (2014) 1457-1469.
Abstract, references, and article information   
View Article: PDF

[3] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[4] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tom Graber, Joe Harris and Jason Starr. Families of rationally connected varieties. J. Amer. Math. Soc. 16 (2003) 57-67. MR 1937199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Trans. Amer. Math. Soc. 354 (2002) 4493-4504. MR 1926885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Ballico. Ample divisors on the blow up of $\mathbf{P}^n$ at points. Proc. Amer. Math. Soc. 127 (1999) 2527-2528. MR 1676319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mark Andrea A. de Cataldo. A finiteness theorem for low-codimensional nonsingular subvarieties of quadrics. Trans. Amer. Math. Soc. 349 (1997) 2359-2370. MR 1376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian Harbourne. Anticanonical Rational Surfaces. Trans. Amer. Math. Soc. 349 (1997) 1191-1208. MR 1373636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christian Wenzel. Rationality of $G/P$ for a nonreduced parabolic subgroup-scheme $P$ . Proc. Amer. Math. Soc. 117 (1993) 899-904. MR 1123669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lieven Le Bruyn. Quiver concomitants are often reflexive Azumaya . Proc. Amer. Math. Soc. 105 (1989) 10-16. MR 931734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lex E. Renner. Class groups of rank one semisimple monoids . Proc. Amer. Math. Soc. 103 (1988) 54-58. MR 938644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] I. Satake. On the arithmetic of tube domains (blowing-up of the point at infinity). Bull. Amer. Math. Soc. 79 (1973) 1076-1094. MR 0330524.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia